Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pulmonary tuberculosis, pain in uterus, irregular period, uterus affected with tuberculosis

hi, i am suffering from tuberculosis .. pulmonary .. i consulted a doc in feb.. n got my anti- tb treatmnt started.. but suddenly my pain has resurfaced.. few days back i suddenly got pain near my uterus ( i guess.. its down under.. i can say).. and my periods aren t normal.. they are regular but scanty.. my period is only for two days.. last period.. on the first day the discharge was heavy comparatively.. 2nd day it was very less.. and there was just spotting.. does that mean my uterus is affected with tuberculosis ? n few days back i observed that few layers of skin were coming off when i was washing there... plz reply as soon as possible..
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Uterus can be affected by tuberculosis, it may be isolated or may be a part of disseminated tuberculosis as your case may be.
Usually when uterus is affected by tuberculosis it causes amenorrhoea or stoppage of period.
But it can also cause irregular periods.
But you don't have to worry as your getting the treatment of tuberculosis already as if uterus is affected the treatment will remain same.
But the worry is that it can cause infertility and for that u must consult a gynaecologist immediately to look after that.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor